Modified Ishikawa Iterative sequences with errors for asymptotically set-valued pseudocontractive mappings in Banach Spaces
Bull. Korean Math. Soc. 2006 Vol. 43, No. 4, 847-860 Printed December 1, 2006
Jong Kyu Kim and Young Man Nam Kyungnam University, Kyungnam University
Abstract : In this paper, some new convergence theorems of the modified Ishikawa and Mann iterative sequences with errors for asymptotically set-valued pseudocontractive mappings in uniformly smooth Banach spaces are given.
Keywords : asymptotically nonexpansive mapping, asymptotically pseudocontractive mapping, asymptotically set-valued pseudocontractive mapping, modified Ishikawa iterative sequence with errors, modified Mann iterative sequence with errors, fixed point